# SDR AALA20171206008

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,763 hours, 14,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 21565
- Condition: Faulty
- Location: Cabin
- Part time: 7,208 hours, 1,313 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ESCAPE PATH LIGHT RIGHT HAND ROW 20 AND 21, INOPERABLE. FOUND POWER SUPPLY AT M1209 FAULTY. REPLACED POWER SUPPLY (CHARGER) PER AMM 33-51-07.
